# SDR DALA2024042904755

- Difficulty date: April 21, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 88,292 hours, 41,229 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: UNKNOWN
- Condition: Blown
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DUE TO HYD G RSVR LO LVL ECAM MESSAGE. CORRECTIVE ACTION: FOUND A BLOWN-OUT O-RING ON THE HYDRAULIC CUT OUT VALVE (2515GM) ABOVE THE RIGHT MLG RETRACT ACTUATOR. MAINTENANCE STILL IN PROGRESS.
